# SDR AU960464

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Shaft
- Part number: 269A530511
- Condition: Rusted
- Location: M/R Mast/Swashpl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR DRIVE SHAFT (MAST) BORE BADLY RUSTED
